IJPAM: Volume 105, No. 4 (2015)


V. Yegnanarayanan$^1$, B. Logeshwary$^2$
$^1$Department of Humanities and Sciences
Sree Sastha Institute of Engineering and Technology
Chennai, 600123, INDIA
$^2$Research and Development Center
Bharathiar University
Coimbatore, 641046, INDIA

Abstract. In this paper, we determine for a simple graph $G$ on $n$ vertices and $m$ edges a variety of domination parameters such as connected domination number, outer connected domination number, doubly connected domination number, global domination number, total global connected domination number, 2-connected domination number, strong domination number, fair domination number, independence domination number etc.

Received: September 25, 2015

AMS Subject Classification:

Key Words and Phrases: graph, domination number, connected domination number

Download paper from here.

DOI: 10.12732/ijpam.v105i4.15 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 105
Issue: 4
Pages: 751 - 761

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).